# SDR UHLA2015020900064

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 25,594 hours, 16,974 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Frame 11
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP REMOVED FROM FR 11, BETWEEN STR 15L AND 16L, IS DAMAGED.  R & R SERVICEABLE SHEAR CLIP IAW SRM 51-21-00 AND 51-41-00.
